# SDR ASAA2018060424892

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 18,305 hours, 6,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASKCARD 78233001,  EMERGENCY LIGHT AT THE L2 DOOR DID NOT STAY ILLUMINATED FOR THE 15 MIN TEST.  ACFT GROUNDED.  REPLACED THE M1673 BATTERY PACK, OPS NORMAL IAW AMM 33-51-06-960-806.
